← Return to Rapid metabolizer of Zoloft

Discussion

Rapid metabolizer of Zoloft

Depression & Anxiety | Last Active: Feb 25 7:03am | Replies (16)

Comment receiving replies
@sloanbloom

I have doing a very slow taper off off 50mg Zoloft. Today started having heart palpitations that have lasted on and off almost three hours. I’m exhausted and scared.

Jump to this post


Replies to "I have doing a very slow taper off off 50mg Zoloft. Today started having heart palpitations..."

Very scary. My dr. wasn’t even concerned. Just said it’s my anxiety but I feel like I’m having a heart attack everyday. I’m on blood pressure medication which doesn’t alleviate the palpitations. I understand completely.

Heart palpitations are scary! Tapering is exhausting. The body is going through quite a change.
A book that helped me is “The Anti-Depressant Solution” by Dr, Joseph Glenmullen. He has 30 plus years experience helping people taper off Zoloft and other medications.
If you would like me to tell you more of the things I have done to help ease the discomforts of the Zoloft withdrawal, please send me a message. 🤗🤗